# SDR 9904491162

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Ws 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN RIGHT WING LEADING EDGE RIB AT WS XW344 RIGHT.  REPAIRED PER EA 11-167483.
